MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY, INC. INFINITY ADAPTIS TALDOME SZ3 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

WRIGHT MEDICAL TECHNOLOGY, INC. INFINITY ADAPTIS TALDOME SZ3 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 33680023
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nerve Damage (1979); Loss of Range of Motion (2032)
Date of Event 07/29/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported: "subject: (b)(6) infinity¿ with adaptis¿ total ankle replacement follow-up (itar2).29 jul 2022: dropfoot.Patient seen on (b)(6) 2022, for follow up and to consider left lower extremity nerve conduction study/emg ordered to evaluate drop foot if not improved by next visit.Patient stated he noticed this ever since coming out of cast and starting ankle range of motion exercises at home when he cannot actively bring his foot up.01 sep 2022: improving.Patient is showing some element of firing dorsiflexors, no emg nerve conduction study at this time.May eventually require emg nerve conduction study.".
 
Additional Manufacturer Narrative
The complaint couldn't be confirmed, since the device was not returned for evaluation and no other evidences were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
As reported: "subject: (b)(6) infinity¿ with adaptis¿ total ankle replacement follow-up (itar2).On (b)(6) 2022: dropfoot.Patient seen on (b)(6) 2022, for follow up and to consider left lower extremity nerve conduction study/emg ordered to evaluate drop foot if not improved by next visit.Patient stated he noticed this ever since coming out of cast and starting ankle range of motion exercises at home when he cannot actively bring his foot up.On (b)(6) 2022: improving.Patient is showing some element of firing dorsiflexors, no emg nerve conduction study at this time.May eventually require emg nerve conduction study.".

Brand Name
INFINITY ADAPTIS TALDOME SZ3 INFINITY ADAPTIS
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20407966
Report Number3010667733-2024-00695
Device Sequence Number3493326
Product Code HSN
UDI-Device Identifier00889797101547
UDI-Public00889797101547
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172633
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number33680023
Device Lot Number1698397
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/12/2024
Supplement Date Received by Manufacturer11/15/2024
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale
Patient Weight91 KG